Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 6, Issue 12, Part B (2020)

Some characterization of PS-ideals of PS-Algebras

Author(s)
Surinder Singh and Dr. Davindra Singh
Abstract
In this paper, we introduce the notion of anti fuzzy PS – Subalgebra along with PS-ideal in homomorphism and Cartesian product and discussed some of their properties.
Pages: 79-84  |  112 Views  13 Downloads
How to cite this article:
Surinder Singh, Dr. Davindra Singh. Some characterization of PS-ideals of PS-Algebras. Int J Appl Res 2020;6(12):79-84.
Call for book chapter
International Journal of Applied Research